EconPapers    
Economics at your fingertips  
 

Fast bivariate P-splines: the sandwich smoother

Luo Xiao, Yingxing Li and David Ruppert

Journal of the Royal Statistical Society Series B, 2013, vol. 75, issue 3, 577-599

Date: 2013
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (15) Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/10.1111/rssb.12007 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:jorssb:v:75:y:2013:i:3:p:577-599

Ordering information: This journal article can be ordered from
http://ordering.onli ... 1111/(ISSN)1467-9868

Access Statistics for this article

Journal of the Royal Statistical Society Series B is currently edited by P. Fryzlewicz and I. Van Keilegom

More articles in Journal of the Royal Statistical Society Series B from Royal Statistical Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2019-02-23
Handle: RePEc:bla:jorssb:v:75:y:2013:i:3:p:577-599